Log In | Sign Up Now | Help & Support

Pregnancy Discussion Forum

Recent Forum Activity
Forum Categories
Start a New Topic Hide Signatures

Pristiq withdrawal

Category: Special - Pregnancy Complications & Testing
Posted by Lady_Irish » Jan. 21, 2014 1:11pm

Hello ladies,

Pristiq withdrawal is hell on earth, anyone have any experience on how to alleviate symptoms or taper off? My doctor has been horrible bc she does not believe there would be withdrawals.

My plan for tapering is to increase the length between dosages(50 mg). I was at 72 hours but decided to go back to everyday ( for 7 days) bc I was misinformed by some professionals. Now I was properly informed and told it is best to taper off to reduce the risk to baby at birth (pulmonary hypertension), use in the first / second trimester are not linked to any birth deficits.

My withdrawals are vertigo, dizziness, fatigue! and foggy brain feeling.

I am 11 weeks and 5 days pregnant, taking omega supplement, materna and vita complex.

FYI: pristiq can not be cut in half, only two dosages 50 and 100 mg.

Help anyone?
Thank you!


Lady_Irish
Posts: 4

Replies (0)

There are no replies yet. Be the first to reply to this topic!